# SDR GTIA20130305570

- Difficulty date: March 5, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 8,442 hours, 3,933 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER LOW PRESSURE.  SERVICE TO PROPER PRESSURE.  R1 DOOR ASSIST IAW MM.
